Advanced SearchSearch Tips
Certain Fractional Integral Operators and Extended Generalized Gauss Hypergeometric Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 3,  2015, pp.695-703
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.3.695
 Title & Authors
Certain Fractional Integral Operators and Extended Generalized Gauss Hypergeometric Functions
  PDF(new window)
Several interesting and useful extensions of some familiar special functions such as Beta and Gauss hypergeometric functions and their properties have, recently, been investigated by many authors. Motivated mainly by those earlier works, we establish some fractional integral formulas involving the extended generalized Gauss hypergeometric function by using certain general pair of fractional integral operators involving Gauss hypergeometric function , Some interesting special cases of our main results are also considered.
Gamma function;Beta function;Extended generalized beta functions;Generalized hypergeometric functions;Extended generalized Gauss hypergeometric functions;Fractional integral operators;
 Cited by
P. Agarwal, Certain properties of the generalized Gauss hypergeometric functions, Appl. Math. Inform. Sci., in press.

P. Agarwal, Fractional integration of the product of two multivariables H-function and a general class of polynomials, In: Adva. Appl. Math. Approx. Theo., (2011) (Springer Proc. in Mathematics and Statistics), 41(2013), 359-374.

P. Agarwal, Further results on fractional calculus of Saigo operators, Appl. Appl. Math., 7(2)(2012), 585-594.

P. Agarwal, Generalized fractional integration of the H-function, Le Matematiche, LXVII(2012), 107-118.

P. Agarwal and S. Jain, Further results on fractional calculus of Srivastava polynomials, Bull. Math. Anal. Appl., 3(2)(2011), 167-174.

P. Agarwal and S. D. Purohit, The unified pathway fractional integral formulae, J. Fract. Calc. Appl., 4(9)(2013), 1-8.

P. Agarwal, M. Chand and S. D. Purohit, A note on generating functions involving generalized Gauss hypergeometric functions, Nat. Acad. Sci. Lett., in press.

M. A. Chaudhry, A. Qadir, M. Rafique and S. M. Zubair, Extension of Euler's beta function, J. Comput. Appl. Math., 78(1997), 19-32. crossref(new window)

M. A. Chaudhry, A. Qadir, H. M. Srivastava and R. B. Paris, Extended hypergeometric and confluent hypergeometric functions, Appl. Math. Comput., 159(2004), 589-602. crossref(new window)

A. A. Kilbas, Fractional calculus of the generalized Wright function, Fract. Calc. Appl. Anal., 8(2)(2005), 113-126.

A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematical Studies, 204, Elsevier (North-Holland) Science Publishers, Amsterdam, London and New York, 2006.

V. Kiryakova, On two Saigo's fractional integral operators in the class of univalent functions, Fract. Calc. Appl. Anal., 9(2)(2006), 160-176.

V. Kiryakova, A brief story about the operators of the generalized fractional calculus, Fract. Calc. Appl. Anal., 11(2)(2008), 203-220.

D. M. Lee, A. K. Rathie, R. K. Parmar and Y. S. Kim, Generalization of extended Beta function, hypergeometric and confluent hypergeometric functions, Honam Math. J., 33(2)(2011), 187-196. crossref(new window)

H. Liu and W.Wang, Some generating relations for extended Appell's and Lauricella's hypergeometric functions, Rocky Mountain J. Math., in press.

E. Ozergin, Some properties of hypergeometric functions, Ph. D. Thesis, Eastern Mediterranean University, North Cyprus, February 2011.

E. Ozergin, M. A. Ozarslan and A. Altin, Extension of gamma, beta and hypergeometric functions, J. Comput. Appl. Math., 235(2011), 4601-4610. crossref(new window)

R. K. Parmar, A new generalization of Gamma, Beta, hypergeometric and confluent hypergeometric functions, Le Mathematice, LXVIII(2013), 33-52.

E. D. Rainville, Special Functions, Macmillan Company, New York, 1960; Reprinted by Chelsea Publishing Company, Bronx, New York, 1971.

M. Saigo, On generalized fractional calculus operators, In: Recent Advances in Applied Mathematics (Proc. Internat. Workshop held at Kuwait Univ.) Kuwait Univ., Kuwait, 441-450, 1996.

M. Saigo, A remark on integral operators involving the Gauss hypergeometric functions, Math. Rep. Kyushu Univ., 11(1978), 135-143.

M. Saigo, A certain boundary value problem for the Euler-Darboux equation I, Math. Japonica, 24(4)(1979), 377-385.

M. Saigo and N. Maeda, More generalization of fractional calculus, In: Transform Metods and Special Functions, Varna, 1996 (Proc. 2nd Intern. Workshop, Eds. P. Rusev, I. Dimovski, V. Kiryakova), IMI-BAS, Sofia, 386-400, 1998.

H. M. Srivastava and P. Agarwal, Certain fractional integral operators and the generalized incomplete hypergeometric functions, Appl. Appl. Math., in press.

H. M. Srivastava, R. K. Parmar and P. Chopra, A Class of extended fractional derivative operators and associated generating relations involving hypergeometric functions, Axioms, I(2012), 238-258.

H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.

H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985.